# SDR ASAA2016021515859

- Difficulty date: February 15, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF FLOORBEAM, BS 896, LBL 30.  ACFT GROUNDED. PERMANENT REPAIR HAS BEEN ACCOMPLISHED IN JC G642737, OPS 28714.  REMOVED DOT.  REMOVED CORROSION, ORIGINAL MATERIAL 0150 THICK, REMOVED .031 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51.
